# SDR CA190630002

- Difficulty date: June 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: MT116
- Condition: Failed
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) OB GND SPLR FAULT STATUS IN FLIGHT. DIVERTED.  CORRECTIVE ACTION: REMOVED AND REPLACED PROX SENSOR MT116 (TC# 20190630002)
